One question. Can’t afford to strain, have chronic con stipation so a bit worried about taking Rutin now.
Member has chosen to not make this information public.
Member not yet following any Pages.
I don’t understand why I have piles. I am afraid that I will never be “normal” again. I am 10 days post injection and still having vaginal spasms after bowel movements. Using Niphedipine 4x day. Sitz bath 4 x day. The piles are larger than any hemmoroid I’ve ever had. The pain and fear is so frightening and I have no support from dr.
I have been diagnosed with pelvic floor dysfunction and have been seeing a PT who has been worked with me but only on my vagina. I had a rectal abscess in April, the dr. Felt it could have been caused by a chronic fissure. He didn’t see a fissure but said the anal sphincter was in spasms. Botox was recommended to stop the spasms and to treat what he believed was a fissure that he didn’t see on exam. After the Botox I was told the fissure was totally healed but there were rectal spasms. I was and am in extreme pain immediate following surgery with multiple lumps and bumps around my rectum with bleeding. Saw the PA yesterday and was told that I have multiple fissures and sentinel piles not hemmoroids. I did not have this before surgery and she is saying I must have had an event, straining that caused this. I don’t recall any such event and they deny it is the Botox. I am extremely depressed and feeling so hopeless. Not sure I can continue a life like this. This is all worse that before the surgery.
I have been ob a Prolia for 2 years. In the last 4 mos I have had 2 UTI that have been very difficult to clear up. I was told by my doctor that UTIs are more common in people taking Prolia. Has anyone else had this experience?
Yes an anal Fissure. NP felt that if I wasn’t experiencing any relief it probably wasn’t herpes. No sores but I haven’t had sores with outbreaks more of the prodromal symptoms. No swab taken. I looked myself and don’t see any varicose veins